Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Baumslag, Gilbert

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1124
Abstract pages:294
Full texts:64

http://www.mathnet.ru/eng/person124164
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2014
1. G. Baumslag, R. Mikhailov, “Residual properties of groups defined by basic commutators”, Groups Geom. Dyn., 8:3 (2014),  621–642  mathnet  mathscinet  zmath  isi  scopus
2012
2. G. Baumslag, R. Mikhailov, K. E. Orr, “A new look at finitely generated metabelian groups”, Contemp. Math., 582 (2012),  21–37  mathnet  mathscinet  zmath
1968
3. G. Baumslag, B. H. Neumann, H. Neumann, P. M. Neumann, “On varieties generated by a finitely generated group”, Matematika, 12:4 (1968),  50–79  mathnet  mathscinet  zmath; Math. Z., 86 (1964), 93–122

Organisations
  • Dept. of Computer Science, City College of New York, Convent Avenue and 138th Street, New York, NY 10031
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021